# SDR DALA14007550136

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 25146
- Aircraft time: 69,921 hours, 29,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1483
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT LAVATORY OTBD FLOOR SUPPORT CORRODED AT ZEE ANGLE RADIUS FOR R2 DOOR THRESHOLD,  BS 1483.
